# SDR R61A20100128

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 14,923 hours, 10,878 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0195
- Condition: Malfunctioned
- Location: R1 Door
- Part time: 6,354 hours, 4,981 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE R-1 DOOR DIDN'T DEPLOY PROPERLY (HALF OPEN) DURING THE EMERGENCY EVACUATION SLIDE OPERATIONAL TEST.  MAINTENANCE REMOVED AND REPLACED THE R-1 DOOR SLIDE AND PERFORMED OPS CHECKS PER EMB AMM.
